Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Miyaoka-Yau inequality for minimal projective manifolds of general type


Author: Yuguang Zhang
Journal: Proc. Amer. Math. Soc. 137 (2009), 2749-2754
MSC (2000): Primary 53C55, 53C44
Published electronically: February 17, 2009
MathSciNet review: 2497488
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this short paper, we prove the Miyaoka-Yau inequality for minimal projective $ n$-manifolds of general type by using Kähler-Ricci flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C55, 53C44

Retrieve articles in all journals with MSC (2000): 53C55, 53C44


Additional Information

Yuguang Zhang
Affiliation: Department of Mathematics, Capital Normal University, Beijing, People’s Republic of China
Address at time of publication: Department of Mathematical Sciences, Korea Advanced Institute of Science and Technology, Daejeon, Republic of Korea
Email: yuguangzhang76@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09838-4
PII: S 0002-9939(09)09838-4
Received by editor(s): October 20, 2008
Received by editor(s) in revised form: November 30, 2008
Published electronically: February 17, 2009
Additional Notes: This work was supported by the SRC program of the Korea Science and Engineering Foundation (KOSEF) grant funded by the Korean government (MEST) (No. R11-2007-035-02002-0), and by the National Natural Science Foundation of China 10771143.
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.